Alert archive / Washington / Small Craft Advisories in 2021

Small Craft Advisory 187, NWS Seattle, WA

August 21, 2021

NWS Seattle, WA issued this small craft advisory at Aug 21, 2021, 2:22 AM PDT. It took effect at Aug 21, 2021, 5:00 PM PDT. It was in force for 36 hr.

The area

The counties it named.

The facts

Issued
Aug 21, 2021, 2:22 AM PDT (09:22 UTC)
In effect from
Aug 21, 2021, 5:00 PM PDT
Expired
Aug 23, 2021, 5:00 AM PDT
In force
36 hr
Issued by
NWS Seattle, WA

The text

As transmitted.

441 
WHUS76 KSEW 210922
MWWSEW

URGENT - MARINE WEATHER MESSAGE
National Weather Service Seattle WA
222 AM PDT Sat Aug 21 2021

PZZ131-132-211730-
/O.NEW.KSEW.SC.Y.0187.210822T0000Z-210822T1200Z/
Central U.S. Waters Strait Of Juan De Fuca-
East Entrance U.S. Waters Strait Of Juan De Fuca-
222 AM PDT Sat Aug 21 2021

...SMALL CRAFT ADVISORY IN EFFECT FROM 5 PM THIS AFTERNOON TO
5 AM PDT SUNDAY...

* WHAT...West winds 15 to 25 kt.

* WHERE...Central U. S. Waters Strait Of Juan De Fuca and East 
  Entrance U. S. Waters Strait Of Juan De Fuca.

* WHEN...From 5 PM this afternoon to 5 AM PDT Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
and/or seas 10 feet or higher are expected to produce hazardous
wave conditions to small craft. Inexperienced mariners,
especially those operating smaller vessels should avoid
navigating in these conditions.

&&

$$

PZZ170-173-176-211730-
/O.NEW.KSEW.SC.Y.0187.210822T0000Z-210822T1800Z/
Coastal Waters From Cape Flattery To James Island 10 To 60 Nm-
Coastal Waters From James Island To Point Grenville 10 To 60 Nm-
Coastal Waters From Point Grenville To Cape Shoalwater 10 To
60 Nm-
222 AM PDT Sat Aug 21 2021

...SMALL CRAFT ADVISORY IN EFFECT FROM 5 PM THIS AFTERNOON TO
11 AM PDT SUNDAY...

* WHAT...Northwest winds 15 to 25 kt.

* WHERE...Coastal Waters from Cape Flattery to Cape Shoalwater 
  10 to 60 nm.

* WHEN...From 5 PM this afternoon to 11 AM PDT Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
and/or seas 10 feet or higher are expected to produce hazardous
wave conditions to small craft. Inexperienced mariners,
especially those operating smaller vessels should avoid
navigating in these conditions.

&&

$$

For more information from the National Weather Service visit
http://weather.gov/seattle
8 follow-up statements
407 
WHUS76 KSEW 211530
MWWSEW

URGENT - MARINE WEATHER MESSAGE
National Weather Service Seattle WA
830 AM PDT Sat Aug 21 2021

PZZ131-132-212330-
/O.CON.KSEW.SC.Y.0187.210822T0000Z-210822T1200Z/
Central U.S. Waters Strait Of Juan De Fuca-
East Entrance U.S. Waters Strait Of Juan De Fuca-
830 AM PDT Sat Aug 21 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 PM THIS
AFTERNOON TO 5 AM PDT SUNDAY...

* WHAT...West winds 15 to 25 kt.

* WHERE...East Entrance U. S. Waters Strait Of Juan De Fuca and 
  Central U. S. Waters Strait Of Juan De Fuca.

* WHEN...From 5 PM this afternoon to 5 AM PDT Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
and/or seas 10 feet or higher are expected to produce hazardous
wave conditions to small craft. Inexperienced mariners,
especially those operating smaller vessels should avoid
navigating in these conditions.

&&

$$

PZZ170-173-176-212330-
/O.CON.KSEW.SC.Y.0187.210822T0000Z-210822T1800Z/
Coastal Waters From Cape Flattery To James Island 10 To 60 Nm-
Coastal Waters From James Island To Point Grenville 10 To 60 Nm-
Coastal Waters From Point Grenville To Cape Shoalwater 10 To
60 Nm-
830 AM PDT Sat Aug 21 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 PM THIS
AFTERNOON TO 11 AM PDT SUNDAY...

* WHAT...Northwest winds 15 to 25 kt.

* WHERE...Coastal Waters from Cape Flattery to Cape Shoalwater 
  10 to 60 nm.

* WHEN...From 5 PM this afternoon to 11 AM PDT Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
and/or seas 10 feet or higher are expected to produce hazardous
wave conditions to small craft. Inexperienced mariners,
especially those operating smaller vessels should avoid
navigating in these conditions.

&&

$$

For more information from the National Weather Service visit
http://weather.gov/seattle
767 
WHUS76 KSEW 212151
MWWSEW

URGENT - MARINE WEATHER MESSAGE
National Weather Service Seattle WA
251 PM PDT Sat Aug 21 2021

PZZ133-134-220600-
/O.EXB.KSEW.SC.Y.0187.210822T0300Z-210822T1500Z/
Northern Inland Waters Including The San Juan Islands-
Admiralty Inlet-
251 PM PDT Sat Aug 21 2021

...SMALL CRAFT ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO 8 AM
PDT SUNDAY...

* WHAT...Southwest winds 15 to 25 kt for the Northern Inland
  Waters and Northwest winds 15 to 25 kt for Admiralty Inlet.

* WHERE...Northern Inland Waters Including The San Juan Islands 
  and Admiralty Inlet.

* WHEN...From 8 PM this evening to 8 AM PDT Sunday.

* IMPACTS...Conditions will be hazardous to small craft.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
and/or seas 10 feet or higher are expected to produce hazardous
wave conditions to small craft. Inexperienced mariners,
especially those operating smaller vessels should avoid
navigating in these conditions.

&&

$$

PZZ131-132-220600-
/O.EXT.KSEW.SC.Y.0187.210822T0000Z-210822T1800Z/
Central U.S. Waters Strait Of Juan De Fuca-
East Entrance U.S. Waters Strait Of Juan De Fuca-
251 PM PDT Sat Aug 21 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 AM PDT SUNDAY...

* WHAT...West winds 20 to 30 kt.

* WHERE...East Entrance U. S. Waters Strait Of Juan De Fuca and 
  Central U. S. Waters Strait Of Juan De Fuca.

* WHEN...Until 11 AM PDT Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
and/or seas 10 feet or higher are expected to produce hazardous
wave conditions to small craft. Inexperienced mariners,
especially those operating smaller vessels should avoid
navigating in these conditions.

&&

$$

PZZ170-173-176-220600-
/O.CON.KSEW.SC.Y.0187.210822T0000Z-210822T1800Z/
Coastal Waters From Cape Flattery To James Island 10 To 60 Nm-
Coastal Waters From James Island To Point Grenville 10 To 60 Nm-
Coastal Waters From Point Grenville To Cape Shoalwater 10 To
60 Nm-
251 PM PDT Sat Aug 21 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM PDT
SUNDAY...

* WHAT...Northwest winds 15 to 25 kt.

* WHERE...Coastal Waters from Cape Flattery to Cape Shoalwater 
  10 to 60 nm.

* WHEN...Until 11 AM PDT Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
and/or seas 10 feet or higher are expected to produce hazardous
wave conditions to small craft. Inexperienced mariners,
especially those operating smaller vessels should avoid
navigating in these conditions.

&&

$$

For more information from the National Weather Service visit
http://weather.gov/seattle
969 
WHUS76 KSEW 220346
MWWSEW

URGENT - MARINE WEATHER MESSAGE
National Weather Service Seattle WA
846 PM PDT Sat Aug 21 2021

PZZ170-173-176-221200-
/O.CON.KSEW.SC.Y.0187.000000T0000Z-210822T1800Z/
Coastal Waters From Cape Flattery To James Island 10 To 60 Nm-
Coastal Waters From James Island To Point Grenville 10 To 60 Nm-
Coastal Waters From Point Grenville To Cape Shoalwater 10 To
60 Nm-
846 PM PDT Sat Aug 21 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM PDT
SUNDAY...

* WHAT...Northwest winds 15 to 25 kt.

* WHERE...Coastal Waters from Cape Flattery to Cape Shoalwater 
  10 to 60 nm.

* WHEN...Until 11 AM PDT Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
and/or seas 10 feet or higher are expected to produce hazardous
wave conditions to small craft. Inexperienced mariners,
especially those operating smaller vessels should avoid
navigating in these conditions.

&&

$$

PZZ131-132-221200-
/O.CON.KSEW.SC.Y.0187.000000T0000Z-210822T1800Z/
Central U.S. Waters Strait Of Juan De Fuca-
East Entrance U.S. Waters Strait Of Juan De Fuca-
846 PM PDT Sat Aug 21 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM PDT
SUNDAY...

* WHAT...West winds 20 to 30 kt.

* WHERE...East Entrance U. S. Waters Strait Of Juan De Fuca and 
  Central U. S. Waters Strait Of Juan De Fuca.

* WHEN...Until 11 AM PDT Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
and/or seas 10 feet or higher are expected to produce hazardous
wave conditions to small craft. Inexperienced mariners,
especially those operating smaller vessels should avoid
navigating in these conditions.

&&

$$

PZZ133-221200-
/O.CON.KSEW.SC.Y.0187.000000T0000Z-210822T1500Z/
Northern Inland Waters Including The San Juan Islands-
846 PM PDT Sat Aug 21 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM PDT SUNDAY...

* WHAT...Southwest winds 15 to 25 kt.

* WHERE...Northern Inland Waters Including The San Juan Islands.

* WHEN...Until 8 AM PDT Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
and/or seas 10 feet or higher are expected to produce hazardous
wave conditions to small craft. Inexperienced mariners,
especially those operating smaller vessels should avoid
navigating in these conditions.

&&

$$

PZZ134-221200-
/O.CON.KSEW.SC.Y.0187.000000T0000Z-210822T1500Z/
Admiralty Inlet-
846 PM PDT Sat Aug 21 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM PDT SUNDAY...

* WHAT...Northwest winds 15 to 25 kt.

* WHERE...Admiralty Inlet.

* WHEN...Until 8 AM PDT Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
and/or seas 10 feet or higher are expected to produce hazardous
wave conditions to small craft. Inexperienced mariners,
especially those operating smaller vessels should avoid
navigating in these conditions.

&&

$$

For more information from the National Weather Service visit
http://weather.gov/seattle
093 
WHUS76 KSEW 220957
MWWSEW

URGENT - MARINE WEATHER MESSAGE
National Weather Service Seattle WA
257 AM PDT Sun Aug 22 2021

PZZ131-132-221800-
/O.CON.KSEW.SC.Y.0187.000000T0000Z-210822T1800Z/
/O.NEW.KSEW.SC.Y.0188.210822T2200Z-210823T0600Z/
Central U.S. Waters Strait Of Juan De Fuca-
East Entrance U.S. Waters Strait Of Juan De Fuca-
257 AM PDT Sun Aug 22 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM PDT THIS
MORNING...
...SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM THIS AFTERNOON TO
11 PM PDT THIS EVENING...

* WHAT...For the first Small Craft Advisory, west winds 15 to 25 
  kt. For the second Small Craft Advisory, west winds 15 to 25 
  kt.

* WHERE...Central U. S. Waters Strait Of Juan De Fuca and East 
  Entrance U. S. Waters Strait Of Juan De Fuca.

* WHEN...For the Small Craft Advisory, until 11 AM PDT this 
  morning. For the Small Craft Advisory, from 3 PM this 
  afternoon to 11 PM PDT this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
and/or seas 10 feet or higher are expected to produce hazardous
wave conditions to small craft. Inexperienced mariners,
especially those operating smaller vessels should avoid
navigating in these conditions.

&&

$$

PZZ170-173-176-221800-
/O.CON.KSEW.SC.Y.0187.000000T0000Z-210822T1800Z/
Coastal Waters From Cape Flattery To James Island 10 To 60 Nm-
Coastal Waters From James Island To Point Grenville 10 To 60 Nm-
Coastal Waters From Point Grenville To Cape Shoalwater 10 To
60 Nm-
257 AM PDT Sun Aug 22 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM PDT THIS
MORNING...

* WHAT...Northwest winds 15 to 25 kt.

* WHERE...Coastal Waters from Cape Flattery to Cape Shoalwater 
  10 to 60 nm.

* WHEN...Until 11 AM PDT this morning.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
and/or seas 10 feet or higher are expected to produce hazardous
wave conditions to small craft. Inexperienced mariners,
especially those operating smaller vessels should avoid
navigating in these conditions.

&&

$$

PZZ133-221500-
/O.CON.KSEW.SC.Y.0187.000000T0000Z-210822T1500Z/
Northern Inland Waters Including The San Juan Islands-
257 AM PDT Sun Aug 22 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM PDT THIS
MORNING...

* WHAT...Southwest winds 15 to 25 kt.

* WHERE...Northern Inland Waters Including The San Juan Islands.

* WHEN...Until 8 AM PDT this morning.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
and/or seas 10 feet or higher are expected to produce hazardous
wave conditions to small craft. Inexperienced mariners,
especially those operating smaller vessels should avoid
navigating in these conditions.

&&

$$

PZZ134-221500-
/O.CON.KSEW.SC.Y.0187.000000T0000Z-210822T1500Z/
Admiralty Inlet-
257 AM PDT Sun Aug 22 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM PDT THIS
MORNING...

* WHAT...Northwest winds 15 to 25 kt.

* WHERE...Admiralty Inlet.

* WHEN...Until 8 AM PDT this morning.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
and/or seas 10 feet or higher are expected to produce hazardous
wave conditions to small craft. Inexperienced mariners,
especially those operating smaller vessels should avoid
navigating in these conditions.

&&

$$

For more information from the National Weather Service visit
http://weather.gov/seattle
162 
WHUS76 KSEW 221545
MWWSEW

URGENT - MARINE WEATHER MESSAGE
National Weather Service Seattle WA
845 AM PDT Sun Aug 22 2021

PZZ131-132-222345-
/O.CAN.KSEW.SC.Y.0187.000000T0000Z-210822T1800Z/
/O.EXT.KSEW.SC.Y.0188.210822T1545Z-210823T0900Z/
Central U.S. Waters Strait Of Juan De Fuca-
East Entrance U.S. Waters Strait Of Juan De Fuca-
845 AM PDT Sun Aug 22 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 2 AM PDT MONDAY...

* WHAT...West winds 15 to 25 kt.

* WHERE...East Entrance U. S. Waters Strait Of Juan De Fuca and 
  Central U. S. Waters Strait Of Juan De Fuca.

* WHEN...Until 2 AM PDT Monday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
and/or seas 10 feet or higher are expected to produce hazardous
wave conditions to small craft. Inexperienced mariners,
especially those operating smaller vessels should avoid
navigating in these conditions.

&&

$$

PZZ170-173-176-222345-
/O.EXT.KSEW.SC.Y.0187.000000T0000Z-210823T1200Z/
Coastal Waters From Cape Flattery To James Island 10 To 60 Nm-
Coastal Waters From James Island To Point Grenville 10 To 60 Nm-
Coastal Waters From Point Grenville To Cape Shoalwater 10 To
60 Nm-
845 AM PDT Sun Aug 22 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 AM PDT MONDAY...

* WHAT...Northwest winds 15 to 25 kt.

* WHERE...Coastal Waters from Cape Flattery to Cape Shoalwater 
  10 to 60 nm.

* WHEN...Until 5 AM PDT Monday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
and/or seas 10 feet or higher are expected to produce hazardous
wave conditions to small craft. Inexperienced mariners,
especially those operating smaller vessels should avoid
navigating in these conditions.

&&

$$

For more information from the National Weather Service visit
http://weather.gov/seattle
081 
WHUS76 KSEW 222151
MWWSEW

URGENT - MARINE WEATHER MESSAGE
National Weather Service Seattle WA
251 PM PDT Sun Aug 22 2021

PZZ170-173-176-230600-
/O.CON.KSEW.SC.Y.0187.000000T0000Z-210823T1200Z/
Coastal Waters From Cape Flattery To James Island 10 To 60 Nm-
Coastal Waters From James Island To Point Grenville 10 To 60 Nm-
Coastal Waters From Point Grenville To Cape Shoalwater 10 To
60 Nm-
251 PM PDT Sun Aug 22 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT MONDAY...

* WHAT...Northwest winds 15 to 25 kt.

* WHERE...Coastal Waters from Cape Flattery to Cape Shoalwater 
  10 to 60 nm.

* WHEN...Until 5 AM PDT Monday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
and/or seas 10 feet or higher are expected to produce hazardous
wave conditions to small craft. Inexperienced mariners,
especially those operating smaller vessels should avoid
navigating in these conditions.

&&

$$

PZZ131-132-230600-
/O.CON.KSEW.SC.Y.0188.000000T0000Z-210823T0900Z/
Central U.S. Waters Strait Of Juan De Fuca-
East Entrance U.S. Waters Strait Of Juan De Fuca-
251 PM PDT Sun Aug 22 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM PDT MONDAY...

* WHAT...West winds 15 to 25 kt.

* WHERE...East Entrance U. S. Waters Strait Of Juan De Fuca and 
  Central U. S. Waters Strait Of Juan De Fuca.

* WHEN...Until 2 AM PDT Monday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
and/or seas 10 feet or higher are expected to produce hazardous
wave conditions to small craft. Inexperienced mariners,
especially those operating smaller vessels should avoid
navigating in these conditions.

&&

$$

For more information from the National Weather Service visit
http://weather.gov/seattle
564 
WHUS76 KSEW 230300
MWWSEW

URGENT - MARINE WEATHER MESSAGE
National Weather Service Seattle WA
800 PM PDT Sun Aug 22 2021

PZZ131-132-230400-
/O.CAN.KSEW.SC.Y.0188.000000T0000Z-210823T0900Z/
Central U.S. Waters Strait Of Juan De Fuca-
East Entrance U.S. Waters Strait Of Juan De Fuca-
800 PM PDT Sun Aug 22 2021

...SMALL CRAFT ADVISORY IS CANCELLED...

West winds are below criteria, however, there could be some gusts
around 20 knots.

$$

PZZ170-173-176-231100-
/O.CON.KSEW.SC.Y.0187.000000T0000Z-210823T1200Z/
Coastal Waters From Cape Flattery To James Island 10 To 60 Nm-
Coastal Waters From James Island To Point Grenville 10 To 60 Nm-
Coastal Waters From Point Grenville To Cape Shoalwater 10 To
60 Nm-
800 PM PDT Sun Aug 22 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT MONDAY...

* WHAT...Northwest winds 15 to 25 kt.

* WHERE...Coastal Waters from Cape Flattery to Cape Shoalwater 
  10 to 60 nm.

* WHEN...Until 5 AM PDT Monday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
and/or seas 10 feet or higher are expected to produce hazardous
wave conditions to small craft. Inexperienced mariners,
especially those operating smaller vessels should avoid
navigating in these conditions.

&&

$$

For more information from the National Weather Service visit
http://weather.gov/seattle
981 
WHUS76 KSEW 230952
MWWSEW

URGENT - MARINE WEATHER MESSAGE
National Weather Service Seattle WA
252 AM PDT Mon Aug 23 2021

PZZ170-173-176-231200-
/O.CON.KSEW.SC.Y.0187.000000T0000Z-210823T1200Z/
Coastal Waters From Cape Flattery To James Island 10 To 60 Nm-
Coastal Waters From James Island To Point Grenville 10 To 60 Nm-
Coastal Waters From Point Grenville To Cape Shoalwater 10 To
60 Nm-
252 AM PDT Mon Aug 23 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT EARLY
THIS MORNING...

* WHAT...Northwest winds 15 to 25 kt.

* WHERE...Coastal Waters from Cape Flattery to Cape Shoalwater 
  10 to 60 nm.

* WHEN...Until 5 AM PDT early this morning.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
and/or seas 10 feet or higher are expected to produce hazardous
wave conditions to small craft. Inexperienced mariners,
especially those operating smaller vessels should avoid
navigating in these conditions.

&&

$$

For more information from the National Weather Service visit
http://weather.gov/seattle

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Seattle, WA wrote its last area forecast discussion before this small craft advisory went out at Aug 20, 8:26 PM PDT, 5 hours 56 minutes earlier.

Area forecast discussion, Aug 20, 8:26 PM PDT, 5 hours 56 minutes before
Area Forecast Discussion
National Weather Service Seattle WA
826 PM PDT Fri Aug 20 2021

.SYNOPSIS...A weak weather system will exit the area early Saturday
morning. Another weak upper low will pass to the north on Sunday.
Weak high pressure aloft will allow temperatures to warm to near
normal the first half of next week. Another weak system could move
through the area late in the week.

&&

.SHORT TERM /TONIGHT THROUGH MONDAY/...An upper low pushing south
through the area this evening will exit the area Saturday morning.
A few isolated thunderstorms will continue in the North Cascades,
especially near the crest. Elsewhere, a few areas of showers
continue in western Whatcom County and stretching across the San
Juan Islands and into the US 101 corridor on the northern Olympic
Peninsula. The area near Sequim was briefly strong enough to bring
around a half inch of rain in only 15 minutes, but these will
continue to weaken and slowly move, limiting any significant
impacts from this burst of rain. These shows will continue to
rotate around the upper low before gradually subsiding late
tonight. Otherwise the forecast remains on track this evening,
with no additional updates other than to account for the ongoing
radar trends. Remainder of previous short term discussion remains
valid and follows below.                 Cullen

A weak short wave upper ridge will cross the area on Saturday
for a generally dry day with a mix of clouds and sunshine. Highs
will be a few degrees below normal. A second upper low will brush
the area to the northeast on Sunday, bringing another chance of
showers. There might be a PSCZ Sunday morning as well. Highs will
be slightly cooler than Saturday - mostly in the 60s. An upper
ridge will start to build in from the west on Monday. This should
bring a dry day with highs creeping up a few degrees but still a
few degrees below normal. Schneider

.LONG TERM /TUESDAY THROUGH FRIDAY/...No changes. Previous
discussion follows. Upper heights will build a little over the
area on Tuesday with temperatures warming to near normal. There
isn't very good agreement in the models or even the ensembles
after that although the details don't make much difference because
it is such a nondescript pattern. Some variation of westerly flow
aloft is likely with low level onshore flow and seasonable
temperatures. It looks largely dry through the period although
there might be a weak weather system late in the week. Schneider

&&

.AVIATION...As of 0300 UTC some showers remain in the area, mostly
over the Olympic Peninsula, the Cascade crest, as well as Whatcom
County. The strength of these showers is expected to decrease
through the rest of this evening. Mostly MVFR ceilings are
expected through tonight, but there could be some localized
pockets of IFR, particularly in areas of light rain showers.
Ceilings are expected to improve to VFR for much of Western
Washington by Saturday afternoon. With an onshore flow
continuing, light west to southwest winds are expected tonight.
These winds are expected to pick up to 7-10 knots around 0000 UTC
Sunday.

KSEA...MVFR ceilings expected to remain in place through the rest
of the night. No rain is expected to move over the terminals
tonight. Ceilings should improve to VFR between 1800-2000 UTC
Saturday. Southwest winds will decrease slightly tonight but are
expected to gradually increase to 7-10 knots by Saturday
afternoon.

Butwin

&&

.MARINE...A weak low dropping south over the region this evening
will continue to push away by early Saturday. High pressure
returns offshore Saturday, with a stronger push of west winds
through the Strait of Juan de Fuca Saturday evening. Expect low-
end advisory winds possible through the central and eastern
Strait. High pressure strengthens a bit into early next week,
likely bringing a return of a typical late summer pattern
featuring diurnally driven west winds through the Strait and
breezy northwest winds and steeper seas over the coastal waters.
Cullen

&&

.SEW WATCHES/WARNINGS/ADVISORIES...
WA...None.
PZ...None.

&&

www.weather.gov/seattle

Nearby

Small Craft Advisories in Washington, 2021Every small craft advisory in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.